# SDR CALA2023082502632

- Difficulty date: August 19, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 58,055 hours, 5,730 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4570E0215EE
- Condition: Leaking
- Location: Pressure Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LEAK FROM TAIL COMPARTMENT.  DRIPPING TO GROUND INSPECTED AND FOUND HYD LINE P/N AS4570J0282SS LEAKING APPROX 1 REFERENCE HYDRAULIC ACCUMULATOR REMOVAL TASK DROP A SECOND. SEE PHOTO 29-11-72-000-803-002  TO REMOVED THE GAS PRESSURE BECAUSE LINE IS IN LINE WITH RIGHT SYSTEM PRESSURE ACCUMULATOR SURGE . REMOVED , REPLACED AND SUCCESSFULLY LEAK CHECKED THE RIGHT ACCUMULATOR PRESSURE LINE REF AMM 29-11-72.  SERVICED RIGHT ACCUMULATOR REF AMM 12-15-10. PARTS USED:  25-3234-3-0018,QTY :1
